# SDR DJFA20150525001

- Difficulty date: May 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 8,599 hours, 7,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Failed
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

THE MAIN DOOR SEAL FAILED IN FLIGHT & THE PAX OXYGEN MASKS DROPPED.  PAXS DONNED OXYGEN MASKS WHILE CREW PROCEEDED TO DIVERT FLIGHT & DESCEND BELOW FL 120.  AN EMER LANDING WAS DECLARED & THE ACFT LANDED WITHOUT FURTHER INCIDENT.  R & R THE DOOR SEAL.  LEAKS & OPERATION CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
